| Catalog Number |
08P40-30 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer observed falsely depressed alinity c phosphorus results generated on the alinity c processing module.The following data was provided (reference range 2.3 - 4.7 mg/dl): (b)(6) initial result 8.2 mg/dl, repeated 10.2 mg/dl.No impact to patient management was reported.
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Event or Problem Description
The customer observed falsely depressed alinity c phosphorus results generated on the alinity c processing module.The following data was provided (reference range 2.3 - 4.7 mg/dl): sid (b)(6) initial result 8.2 mg/dl, repeated 10.2 mg/dl.No impact to patient management was reported.
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available; however, as part of troubleshooting, the customer repeated the same sample on another analyzer with the same lot of reagent.The rerun produced acceptable results.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The ticket search by lot indicates that the complaint lot performs as expected for this product.Ticket trending review did not identify any trends.Device history review did not identify any non-conformances or deviations with the complaint lot.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the alinity c phosphorus reagent lot 82483un23 was identified.